# SDR MASA200800257

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 29,232 hours, 26,587 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7291 SPI - IAD, NOSE GEAR DOOR OPEN WARNING.  ADJUSTED PROX SENSOR, SWUNG GEAR, OPS CHECK GOOD.
